| Model Number |
PCB00 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
08/21/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If implanted; give date: n/a (not applicable).The device was not used.The intraocular lens was not implanted.If explanted; give date: n/a (not applicable).The device was not used.The intraocular lens was not implanted; therefore, not explanted.(b)(6).(b)(4).All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that the cartridge tip was deformed and could not be used.There was no patient involvement/injury.No additional information was provided to abbott medical optics.
Additional Manufacturer Narrative
Device available for evaluation?: yes, returned to manufacturer on 11/08/2017.Device returned to manufacturer?: yes.Device evaluation: the product was returned to the manufacturing site for evaluation.Visual evaluation using microscope magnification showed the plunger component was received not locked.The cartridge was observed correctly engaged into lower body of the pcb00 device.The lens of the preload system was observed stuck and torn at the cartridge tip.The cartridge tip is observed deformed, the reported issue was verified.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no other complaints were received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue was verified.All pertinent information available to abbott medical optics has been submitted.